Jump to content
Devajebrdaid

Devajebrdaid: sleepiness, fatigue, tiredness, lethargy

Recommended Posts

Devajebrdaid

Hi!

I'm new to this forum.

What are your best natural remedies for sleepiness and fatigue?

I've been taking Sertraline 100mg since 2014. I'm now down to 50mg and my energy levels are low.

So far, I've been using B-Complex and Fish Oil supplements as well as exercise to combat this, but I was wondering if anyone has any other remedies for this?

 

Kind regards,

P.

Edited by Devajebrdaid
spelling

Share this post


Link to post
mammaP

Hi Devajebrdaid, welcome to SA. Can you tell us when you started to taper sertraline?  How were you feeling before you started to taper?  Sleepiness and fatigue can be side effects of a drug, and get better as the dose lowers, but they can also be a withdrawal symptom too. A side effect will lessen as the dose lowers but withdrawal could need an updose. Getting it right can be tricky which is why we ask a lot of questions! 

How have you felt while tapering? Do you take any other drugs, on prescription or over the counter? How do you sleep, do you have a good sleep routine? 

 

  I would hold the dose for a while and see if that makes a difference. We only recommend magnesium and fish oil here at SA. Most of the others are very expensive and end up in a drawer! B vitamins are not always tolerated very well, maybe try and leave off them for a while to see if that helps. 

 

We ask all our members to fill in their signature, you can find instructions here.. 

https://www.survivingantidepressants.org/topic/12364-please-put-your-withdrawal-history-in-your-signature/?tab=comments#comment-366426

 

What is withdrawal syndrome 

https://www.survivingantidepressants.org/index.php?/topic/603-what-is-withdrawal-syndrome/

 

Share this post


Link to post
Devajebrdaid

Hi MammaP,

Thank you for your reply. I started to taper in June. Felt really great before I decided to taper (hence why I decided I was ready in the first place). I have generally felt fine mentally while tapering, but lately, as of last week, I've noticed that many of my old depressive symptoms are back: OCD-like behaviour (having to do something a certain way, perfectionism, biting my nails and the inside of my mouth, scratching my skin), tearfulness, inability to concentrate, intrusive thoughts, feeling like my mind is split into two - a 'good' side which is doing everything it can to make me feel good and a 'bad' side which is constantly trying to keep me, or my 'good' side, from succeeding. Lately, I've also struggled a bit with irritability and controlling my emotions. I feel really confused about who I am and a bit lonely in all of this (I don't have a support network), but I'm hoping that these symptoms will subdue/disappear with time and with continuous effort from my 'good' side - I have changed my diet (no sugar and dairy) and I try to exercise every day (some days I go for a walk, some days I run for a bit). I am also doing my best to maintain a healthy sleep schedule.

I take thyroxine. Been doing so since I was 15, I think. I would say that I have a decent sleep routine. I mean, there's always room for improvement, but generally speaking, I try to go to bed early/when the sun goes down. I try to have some tea before bed. I also take Magnesium. And I try to stay away from electronics, but that's a bit difficult because Youtube/TV is usually what distracts me the best/tires me out when my head is spinning around. I am currently trying to read a book before bed as well, but I find it really challenging to maintain focus on what I'm reading, especially when my intrusive thoughts pop-up all the time.

 

Share this post


Link to post
Carmie

Hi Devajebrdaid, 

 

How are you doing?💚

Share this post


Link to post

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy